# SDR AUS20020580

- Difficulty date: May 1, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Piper PA-28R-201
- Engine: Lyc IO360C1C6
- Propeller: Mcauly B2D34C213
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: L1845851A
- Condition: Failed
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, IO360C1C6
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE FAILED. LIMITED INFORMATION PROVIDED.
